# SDR 0109

- Difficulty date: September 6, 2001
- Submitted: September 27, 2001
- Operation: General aviation
- Aircraft: VP-BH
- Make and model: Doug DC-8-62
- Aircraft serial: 46111
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Stop
- Condition: Loose
- Location: Rt Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT PORPOSING IN LEVEL FLIGHT.   DURING RT ELEVATOR CABLE ADJUSTMENT CHECKED TRAVEL TAB IN BOTH DIRECTION. WITH STICK FULL FORWARD THE LEFT ELEVATOR TAB ONLY GOES UP. THE RIGHT ELEVATOR TAB STAYS AT THE SAME POSITION. AFTER TROUBLE SHOOTING WE FOUND THE STOP SCREW (THE UPPER ONE ) COMPLETELY LOOSE ON RIGHT SYSTEM, CAUSING THE RESTRICTING TRAVEL OF TAB IN TRAILING EDGE UP.  AFTER CORRECTING ACTION, THE TRAVEL CHECK IS NORMAL
